Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

After the last problem i posted , i had my

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12507 Questions
Question
After the last problem i posted , i had my period post 5 to 6 days of stopping the Duphaston. and Everything was fine.
I do have a problem, actually two.

1- i am really bloated on the upper side of my stomach, Just under my breasts and it hurts a lot when i eat.
(after eating a meal, not a snack)

2- My gyneco told me to take the DUPHASTON again for 5 days post 15 days of the first forced-period day. and i did. I still didnt get my period and its been 9 days since i stopped the duphaston. Is that normal?

Thank you for your help.
Posted Mon, 4 Dec 2017 in Pregnancy
 
 
Answered by Dr. Rakhi Tayal 47 minutes later
Brief Answer:
Can be due to hormonal changes.

Detailed Answer:
Hello,
Thanks for trusting us with your health concern.
The bloating on the upper side of the abdomen that you have can be due to gastritis and indigestion. The bloating can be related to the delayed period also.
The absence of period after stopping Duphaston can be due to hormonal imbalance, emotional upset, thyroid imbalance anxiety, stress etc.
I believe that you should get your periods soon. If at all it doesn't, then you should see your doctor. Some blood tests to test for hormonal imbalance that is causing irregular periods is perhaps entailed.
Please feel free to discuss further. I will be glad to answer the follow up queries that you have.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Follow-up: After the last problem i posted , i had my 3 hours later
Hello Doc

I already say a gyneco and did all blood tests and hormonal imbalances test

It is all mentioned including the results in my first question adressed to your group a month ago

Can you have an access on that or shall i debrief you again?
 
 
Answered by Dr. Rakhi Tayal 6 hours later
Brief Answer:
The results are normal.

Detailed Answer:
Hello.
Thanks for writing again.
I have seen all the previous reports. It is good that all the blood tests are normal. In addition to this you need to have an ultrasound scan also to rule out polycystic ovaries. Duphaston itself can cause a delay in periods sometimes. Since the periods have not started it is best to start with combined oral contraceptive pills after getting urine test for pregnancy.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor